# SDR 6CBA20141123139

- Difficulty date: November 23, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N340AF
- Make and model: Pilats PC1247
- Aircraft serial: 1340
- Aircraft time: 2,198 hours, 2,172 cycles
- Engine: Pwa PT6A67
- Engine time: 2,198 hours, 2,172 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Sticking
- Location: Ac System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACS LOW INFLOW INFLIGHT BURNING ODOR COMING FROM VENTS.  THE ACS SYS & COMPONENTS WERE INSPECTED WITH NO DEFECTS FOUND.  A FUNCTIONAL & OPERATIONAL TEST OF THE TEMPERATURE CONDITIONING & ACS & AUXILIARY HEATING SYSTEMS WAS PERFORMED IAW 12-B-71-00-00-00A-903S-A, CHECKED GOOD.  OPERATED SYSTEMS FOR AN ADDITIONAL 30 MIN FROM FULL HEAT TO FULL COLD WITH ACS IN AUTO & INHIBIT NO SMELL DETECTED.  THE ACMF FAULT LOGS WERE DOWNLOADED TO SHOW FAULT CODE 21313A07CPA LOW CABIN INFLOW, CAB PRESS CHAN AN EVALUATION SUSPECTED FAULT WAS DUE TO DEFECTIVE ECS CONTROLLER.  THE ECS CONTROLLER PN 6130C000-002 WAS R & R IAW 12-B-21-60-01-00A-920AA.  THE UNDER FLOOR HEATING FAN WAS FOUND TO RUN CONTINUOUSLY DUE TO STICKING RELAY K162A2.  THE RELAY PN 974.20.01.214 IAW WDM 91-10-02.  THE ACS & ECS SYS OPERATIONS CHECKED GOOD IAW 12-B-71-00-00-00A-903S-A.
